# SDR QXEA9500073

- Difficulty date: March 10, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N466US
- Make and model: Fokker F.28 MK 1000
- Aircraft serial: 11075
- System (JASC): 3350 · Emergency Lighting
- Part: Eel Lamp
- Part number: 1820
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE, FOUND CEILING EMERGENCY LIGHT FILLAMENTS INOP AT ROWS 1 AND 6.  RELAMPED FIXTURES AND RELEASED AIRCRAFT FOR SERVICE.
